# SDR SWIA201438895

- Difficulty date: July 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 26,618 hours, 24,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Failed
- Location: Ice Breaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE, THEN PASSENGER DOOR WARNING MESSAGE.  R & R ICE BREAKER CABLE IAW AMM.
